# SDR SWIA201437988

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 33,822 hours, 28,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CEILING LEVEL EMERGENCY LIGHT INOPERATIVE, REPLACED THE LAMP.
